Vol. 282, No. 2, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Exhausting curve complexes by finite rigid sets
257–283

Javier Aramayona and Christopher J. Leininger

A variational characterization of flat spaces in dimension three
285–292

Giovanni Catino, Paolo Mastrolia and Dario D. Monticelli

Estimates of the gaps between consecutive eigenvalues of Laplacian
293–311

Daguang Chen, Tao Zheng and Hongcang Yang

Liouville type theorems for the $p$-harmonic functions on certain manifolds
313–327

Jingyi Chen and Yue Wang

Cartan–Fubini type rigidity of double covering morphisms of quadratic manifolds
329–339

Hosung Kim

On the uniform squeezing property of bounded convex domains in $\mathbb C^n$
341–358

Kang-Tae Kim and Liyou Zhang

Lefschetz pencils and finitely presented groups
359–388

Ryoma Kobayashi and Naoyuki Monden

Knot homotopy in subspaces of the 3-sphere
389–414

Yuya Koda and Makoto Ozawa

On the relationship of continuity and boundary regularity in prescribed mean curvature Dirichlet problems
415–436

Kirk E. Lancaster and Jaron Melin

Bridge spheres for the unknot are topologically minimal
437–443

Jung Hoon Lee

On the geometric construction of cohomology classes for cocompact discrete subgroups of SL$_n(\mathbb{R})$ and SL$_n(\mathbb{C})$
445–477

Susanne Schimpf

On Blaschke's conjecture
479–485

Xiaole Su, Hongwei Sun and Yusheng Wang

The role of the Jacobi identity in solving the Maurer–Cartan structure equation
487–510

Ori Yudilevich